# SDR AALA20141017005

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 88,778 hours, 14,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 143T82043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP FROM STATIONS 456 TO 610 CORRODED.  REPLACED FAIL SAFE STRAP.
